MathSciNet Relay Station
MathSciNet bibliographic data
MR1954507 34B09 (34A34 34B16)
Mawhin, Jean; Papini, Duccio; Zanolin, Fabio Boundary blow-up for differential equations with indefinite weight. J. Differential Equations 188 (2003), no. 1, 33–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement